Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Generalized Prandtl-Meyer waves in relaxation hydrodynamics


Author: N. Coburn
Journal: Quart. Appl. Math. 25 (1967), 147-162
MSC: Primary 76.35
DOI: https://doi.org/10.1090/qam/219272
MathSciNet review: 219272
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Coburn, Intrinsic form of the characteristic relations in the steady supersonic flow of a compressible fluid, Quart. Appl. Math. 15, 237-248 (1957) MR 0091711
  • [2] R. Courant and K. O. Friedrichs, Supersonic flow and shock waves, Interscience, New York 1948 MR 0029615
  • [3] F. Tan, Generalized Prandtl-Meyer flow, Technical Report No. DA-20-O18-O.R.D.-17213, Detroit, Michigan, University of Michigan, Research Institute, Ann Arbor, Michigan, 1959
  • [4] N. Coburn, Instrinsic form of the characteristic relations for a perfect compressible fluid in general relativity and non-steady Newtonian mechanics, J. Math. Mech. 8, 5 (1959) MR 0106758
  • [5] N. Coburn, General theory of simple waves in relaxation hydrodynamics, J. Math. Anal. Appl. 11, 102-130 (1965) MR 0181190
  • [6] E. V. Stupochenko, and I. P. Stakhanov, The equations of relaxation hydrodynamics, Soviet Phys.-- Doklady, 4 (1960, Translated. Dokl. Akad. Nauk SSSR 134 (1960), 782-785
  • [7] C. L. Dolph and N. Coburn, The method of characteristics in three-dimensional stationary supersonic flow of a compressible gas, Proc. Symposia Appl. Math., Vol. I, pp. 55-66, Amer. Math. Soc., Providence, R. I., 1949 MR 0030371
  • [8] N. Coburn, Vector and tensor analysis, Macmillan, New York, 1955 MR 0072516
  • [9] L. P. Eisenhart, Riemannian geometry, Princeton Univ. Press, Princeton, N. J., 1926 MR 0035081
  • [10] C. E. Weatherburn, Differential geometry of three dimensions, Cambridge Univ. Press, New York, 1927
  • [11] T. Y. Li, Recent advances in nonequilibrium dissociating gasdynamics, A.R.S. Journal, February 1961
  • [12] C. Yuan, Non-equilibrium hydrodynamics of a chemically reacting fluid, AT-ATOSR-20-63, University of Michigan Report, O.R.A. 05424 I-P, 1963
  • [13] M. J. Lighthill, Dynamics of a dissociating gas. I. Equilibrium flow, J. Fluid Mech., 2, 1-32 (1957) MR 0087426

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.35

Retrieve articles in all journals with MSC: 76.35


Additional Information

DOI: https://doi.org/10.1090/qam/219272
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society